MathSciNet Relay Station
MathSciNet bibliographic data
MR215544 (35 #6384) 65.68 (35.00)
Raviart, P. A. Sur la résolution et l'approximation de certaines équations paraboliques non linéaires dégénérées. (French) Arch. Rational Mech. Anal. 25 1967 64–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement